# SDR USAA2010101892313

- Difficulty date: August 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 21,155 hours, 48,660 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 655162812
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON EXISTING STRINGER SPLICE REPAIR BETWEEN BS 967 TO BS 1016, S27L.  REPLACED EXISTING STRINGER SPLICE REPAIR BETWEEN BS 967 TO BS 1016, S27L IAW B737 SRM 53-00-03 REPAIR 1.
